Algebra and Logic

, Volume 11, Issue 2, pp 101–107 | Cite as

Logically right-nilpotent radical in the class of right-alternative rings

  • I. M. Mikheev


Mathematical Logic 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    G. V. Dorofeev, ,“On the nilpotency of right-alternative rings,” Algebra i Logika,9, No. 3, 302–305 (1970).Google Scholar
  2. 2.
    G. V. Dorofeev, ,“On the locally nilpotent radical in nonassociative rings,” Algebra i Logika,10, No. 4, 355–364 (1971).Google Scholar
  3. 3.
    K. A. Zhevlakov, ,“Solvability and nilpotency of Jordan rings,” Algebra i Logika,5, No. 3, 37–58 (1966).Google Scholar
  4. 4.
    A. I. Shirshov, ,“On some nonassociative nil rings and alternative algebras,” Matem. Sb., 41(83), No. 3, 381–394 (1957).Google Scholar
  5. 5.
    N. J. Divinsky, Rings and Radicals, Univ. of Toronto Press, Toronto (1965).Google Scholar

Copyright information

© Consultants Bureau 1973

Authors and Affiliations

  • I. M. Mikheev

There are no affiliations available

Personalised recommendations